# SDR JR2R20241101394

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 20,725 hours, 12,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Dented
- Location: Zone 100
- Part time: 20,725 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED UST O/B OF REAR JACK PAD ON RH SIDE OF FUSELAGE DURING DOWN JACK.  REPAIRED
